# SDR AALA20090428002A

- Difficulty date: April 28, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- Aircraft time: 54,351 hours, 18,809 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA    CREW REPORTED THE AIRCRAFT LOST CENTER HYDRAULIC SYSTEM. EMERGENCY DECLARED LANDED MIA WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. FOUND LOOSE B NUT. TIGHTENED B NUT.
